# SDR IPXA2020082879545

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 36,561 hours, 18,072 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK AFTER TAKEOFF GOT STATUS MESSAGE NOSE A/G DISAGREE.  NO EMERGENCY WAS DECLARED.  FOUND THE LT NOSE LANDING GEAR NOT COMPRESSED, SENSOR OUT OF ADJUSTMENT. ADJUSTED LT NOSE LANDING GEAR NOT COMPRESSED SENSOR AS REQUIRED AND RETESTED SENSORS IAW AMM 32-09-08-202-037.  NOSE LANDING GEAR NOT COMPRESSED SENSORS RETESTED GOOD.
